My mother is 80 years old with severe blockages from the heart. Her blood pressure would shoot very high, so was placed on generic form of Norvasc almost two years ago. Recently she went on hospice and they discovered that her blood pressure was too low, so doctor removed the med. What are some of the side-effects of discontinuation?
If her blood pressure was too low and the medicine was withdrawn then there should be no negative impact on the individual. The blood pressure should then rise (hopefully to normal levels). If however, the blood pressure is again a little bit high then maybe the doctor can prescribe a lower dose of Norvasc or some other antihypertensive medicine.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2013 • 1 answer
Posted 21 Jun 2015 • 1 answer
Amlodipine - Anybody else have horrible side effects from this medicine? It seems like something new
Posted 22 Jun 2015 • 4 answers
Posted 10 Jun 2016 • 1 answer
Posted 29 Jun 2016 • 0 answers